American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3260) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Stephen J. Greenfield and Nolan R. Wallach. The Hilbert ball and bi-ball are holomorphically inequivalent. Bull. Amer. Math. Soc. 77 (1971) 261-263. MR 0268918.
Abstract, references, and article information   
View Article: PDF

[2] Phillip A. Griffiths. Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems. Bull. Amer. Math. Soc. 76 (1970) 228-296. MR 0258824.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1